Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Direct proof of the basic theorem on multipartite partitions


Author: E. M. Wright
Journal: Proc. Amer. Math. Soc. 15 (1964), 469-472
MSC: Primary 10.48
MathSciNet review: 0161845
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. M. Wright, Partitions of multi-partite numbers, Proc. Amer. Math. Soc. 7 (1956), 880-890, especially 883, formulae (6) and (7). MR 0084012 (18:793c)
  • [2] -, Partition of multi-partite numbers into a fixed number of parts, Proc. London Math. Soc. (3) 11 (1961), 499-510. MR 0132736 (24:A2573)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0161845-7
PII: S 0002-9939(1964)0161845-7
Article copyright: © Copyright 1964 American Mathematical Society